# SDR ASAA2018012623561

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A750U160
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500I,  RBL 20, FWD SIDE OF FRAME,  INTERCOSTAL ATTACH ANGLE IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE  ATTACH ANGLE IAW SRM 51-40-02-0G-0,  FIG 8,  AND SRM 57-40-02-0G-0, PARA 4,  AND 7D.
